# SDR GAIA01129ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A .375 INCH CRACK PROTRUDING OUT OF VERTICAL STIFFENER IN BULKHEAD WEB WAS DISCOVERED AT BS 178 WL 198 RBL 01.  ACCOMPLISHED BS 178 BULKHEAD REPAIR, BS 178 WL 198 RBL 01 IAW B727 SRM 53-10-9 FIG 4.  (M)
